# SDR R61A201404300618

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 22,558 hours, 17,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON ACFT SKIN BETWEEN FRAMES 25-26 JUST BELOW STRINGER 25L.  MX CUTOUT DAMAGE AND REPAIRED IAW ETD 2014-170-036380.
